Open Access
Translator Disclaimer
December 2016 The spectrum operator of $\chi^{2}$ sequence space defined by Musielak Orlicz function
N. Subramanian, A. Esi
Author Affiliations +
Tbilisi Math. J. 9(2): 25-32 (December 2016). DOI: 10.1515/tmj-2016-0017

Abstract

In this paper we have examined various spectrum of the operator $D\left(p,q,r,s\right)$ on the sequence space $\chi^{2}$ defined by Musielak Orlicz function.

Citation

Download Citation

N. Subramanian. A. Esi. "The spectrum operator of $\chi^{2}$ sequence space defined by Musielak Orlicz function." Tbilisi Math. J. 9 (2) 25 - 32, December 2016. https://doi.org/10.1515/tmj-2016-0017

Information

Received: 5 February 2016; Accepted: 7 May 2016; Published: December 2016
First available in Project Euclid: 12 June 2018

zbMATH: 1369.40008
MathSciNet: MR3555189
Digital Object Identifier: 10.1515/tmj-2016-0017

Subjects:
Primary: 40H05
Secondary: 0C99, 46A35, 47A10

Rights: Copyright © 2016 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.9 • No. 2 • December 2016
Back to Top